# SDR FDEA202010302723

- Difficulty date: October 30, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 18,635 hours, 10,627 cycles
- Engine: Ge CF680
- Engine time: 5,343 hours, 3,213 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 31,841 hours, 17,489 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE PASSING 10,000 RECEIVED ENG #2 MODE  FAULT FOLLOWED ECAM AND REDUCED POWER AND RESELECT  N1 MODE. FAULT CLEARED AFTER 10 SECOND HAD SEVERE  BANK AND YAW ON RIGHT SIDE.SUSPECT COMPRESSOR  STALL.   ACCOMPLISHED BORESCOPE AND ENGINE STALL INSPECTION, TSM72-00-30 FIG108  REPLACED THE HMU AMM73-13-00-04  HIGH POWER ENGINE RUNS ACCOMPLISHED
